Automorphisms with eigenvalues in S1 of a Z-lattice with cyclic finite monodromy

Hertling, Claus

Additional URL:
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Acta Arithmetica
Volume: 192
Issue number: 1
Page range: 1-30
Place of publication: Warszawa
Publishing house: Instytut Matematyczny
ISSN: 0065-1036 , 1730-6264
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item